Periodic solutions for n-dimensional generalized Liénard type p-Laplacian functional differential system

F. B. Gao, W. Zhang, Siu Kai Lai, S. P. Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

We consider the n-dimensional generalized Liénard system frac(d, d t) φ{symbol}p[(x (t) - C x (t - τ))′] + frac(d, d t) ∇ F (x (t - τ)) + ∇ G (x (t - δ (t))) = e (t) driven by the scalar p-Laplacian, C is an n × n symmetric matrix of constants. Using the degree theory, we establish some criteria to guarantee the existence of periodic solutions for the above system, which generalize and improve on the corresponding results in the related literature.
Original languageEnglish
Pages (from-to)5906-5914
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number12
DOIs
Publication statusPublished - 15 Dec 2009
Externally publishedYes

Keywords

  • Degree theory
  • Differential system
  • p-Laplacian
  • Periodic solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this